MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.1268-18

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2018

Nivolumab-induced Hypophysitis, Secondary Adrenal Insufficiency and Destructive Thyroiditis in a Patient with Lung Adenocarcinoma.

Mishima Yuka, Fukaishi Takahiro, Inase Naohiko, Isogai Susumu

Клинический случайСтатьяПеревод в очереди

Аннотация

Nivolumab-induced multiple organ immune-related adverse events (irAEs) have been described in some case reports. The symptoms of endocrinological irAEs are especially nonspecific. A 63-year-old man with a postoperative recurrence of pulmonary adenocarcinoma who was treated with nivolumab presented fever, anorexia and fatigue after the 7th cycle. He underwent a rapid adrenocorticotrophic hormone test, four-hormone tolerance test and thyroid gland scintigraphy. The results were consistent with destructive thyroiditis, hypophysitis and secondary adrenal insufficiency. Nivolumab was restarted following glucocorticoid and thyroid hormone replacement treatment. When a patient presents nonspecific symptoms, the possibility of endocrinological irAEs should be considered as it may enable their early detection.

Для цитирования: Mishima Yuka, Fukaishi Takahiro, Inase Naohiko, Isogai Susumu. Nivolumab-induced Hypophysitis, Secondary Adrenal Insufficiency and Destructive Thyroiditis in a Patient with Lung Adenocarcinoma.. Internal medicine (Tokyo, Japan). 2018. DOI: 10.2169/internalmedicine.1268-18.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.